# SDR QXEA2012072500730

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR THRESHOLD PLATE BETWEEN STA X8.00 AND 24.000 HAS AREAS OF CORROSION ON TOP AND BOTTOM SURFACES.  REMOVED THRESHOLD FOM IAW SRM 51-42-05-02-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23-02-01.  THRESHOLD CHANNEL FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23-02-01.  REMOVED CORNER CASTINGS FOM IAW SRM 51-42-45-02-01 AND 51-42-05-02-01.  REMOVED THRESHOLD CHANNEL IAW SRM 51-42-05-02-01.  MATCH DRILLED THRESHOLD CHANNEL, PLATE IAW SRM 51-40-07-02-01.  INSTALLED CHANNEL , PLATE AND CORNERS IAW SRM 51-42-05 AND 51-42-45.  APPLIED SURFACE PROTECTION IAW SRM 51-25-15-02-01.  PRIMED AND PAINTED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
